# SDR SWAA2024111858966

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 28,560 hours, 14,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF STOWAGE BOX NEED LOGPAGE<[01] REF AMM 25-66-01 RE INSTALLED FWD ENTRY DOOR SLIDE AS REQUIRED. OK FOR SERVICE
